Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ccmrose

4.5 months in...

Recommended Posts

AHUGH I'm so frustrated!! I'm 4 and a half months in, and my face is mostly smooth, but still red from scarring and a few active pimples. Whatever, I can handle that. It'll pass.

But it seems like every other day I have a new cyst, usually around my jawline and right under my chin. I literally have about 8 on my face right now, probably more. What's going on!?!? I've always had cystic acne, but never like this..is my face just letting them run their course before it kills them?

Basically, has anyone had this happen, and did it pass?

Share this post


Link to post
Share on other sites

Im also having the same thing around the same area, mostly my jaw line. Its frustrating yes. I've been on accutane for about 4 months or so, and i still get the occasional pimple.

Sometimes I wonder if it is even working because I dont feel as dry as most people say.

I can't say it did pass because im currently having the same thing.

I currently alternate my dose by 40mg and 60mg (eg. 2 tablets one day, 3 tablets next day, then 2 again next day) like the derm told me.

Is this normal? When does Accutane really start to fully kick in?

Share this post


Link to post
Share on other sites

I also am about 4.5 months in and having the same problem. The weird thing is that I've been pretty clear up until now. Do you all also feel really irritated or itchy in the jaw line area?

Share this post


Link to post
Share on other sites
I also am about 4.5 months in and having the same problem. The weird thing is that I've been pretty clear up until now. Do you all also feel really irritated or itchy in the jaw line area?

Yes! My jawline and cheeks itch all the time. I don't get it, but it seems like the three of us are going through the same thing. :wall: It's so frustrating...

Share this post


Link to post
Share on other sites

keep taking the accutane, for some people the skin doesn't clear until the end of the course, or even the first few months following the course. you may be able to stay on accutane an extra month or more if it is taking a longer time to work. for some people it just takes longer. i was on accutane for 26 weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×